A note on collapsibility in DAG models of contingency tables

Cited 7 time in webofscience Cited 0 time in scopus
  • Hit : 333
  • Download : 0
Necessary and sufficient conditions for collapsibility of a directed acyclic graph (DAG) model for a contingency table are derived. By applying the conditions, we can easily check collapsibility over any variable in a given model either by using the joint probability distribution or by using the graph of the model structure. It is shown that collapsibility over a set of variables can be checked in a sequential manner. Furthermore, a DAG is compared with its moral graph in the context of collapsibility.
Publisher
BLACKWELL PUBLISHING
Issue Date
2006-09
Language
English
Article Type
Article
Keywords

RECURSIVE MODELS; VARIABLES

Citation

SCANDINAVIAN JOURNAL OF STATISTICS, v.33, no.3, pp.575 - 590

ISSN
0303-6898
DOI
10.1111/j.1467-9469.2005.00490.x
URI
http://hdl.handle.net/10203/89738
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 7 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0